Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 31, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 5:03 PM CDT for Juneau County, Monroe County, Wisconsin. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 5:03 PM CDT (22:03 UTC)
- Expired
- Jul 13, 2015, 5:34 PM CDT
- In force
- 31 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Juneau County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:25 PM CDT | NON-TSTM WND GST 41 | 2 Nne Camp Douglas, WI | ASOS STATION VOLK FIELD AIRPORT /VOK/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884
WUUS53 KARX 132203
SVRARX
WIC057-081-132245-
/O.NEW.KARX.SV.W.0031.150713T2203Z-150713T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
CENTRAL JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 545 PM CDT
* AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF TOMAH...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NEW LISBON AROUND 515 PM CDT.
MAUSTON AND NECEDAH AROUND 520 PM CDT.
DELLWOOD AROUND 525 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LEMONWEIR...CAMP DOUGLAS...KELLY...CLIFTON AND OAKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE INSIDE AS THIS STORM PASSES.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM.
&&
LAT...LON 4382 9051 4400 9050 4401 9000 4399 8996
4395 8995 4392 8995 4391 8998 4387 8996
4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2202Z 272DEG 48KT 4391 9040
HAIL...0.88IN
WIND...60MPH
$$
SHEA3 follow-up statements
110
WWUS53 KARX 132224
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT MON JUL 13 2015
WIC081-132233-
/O.CAN.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
MONROE WI-
524 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNINGS HAS MOVED OUT OF
THE WARNED AREA. BOTH WARNINGS THAT WERE IN EFFECT FOR PARTS OF
MONROE COUNTY HAVE BEEN CANCELLED.
LAT...LON 4380 9030 4400 9031 4401 9000 4399 8996
4395 8995 4392 8995 4391 8998 4387 8996
4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2223Z 262DEG 39KT 4397 9020
$$
WIC057-132245-
/O.CON.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
JUNEAU WI-
524 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL JUNEAU COUNTY...
AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW LISBON...
OR 12 MILES NORTHWEST OF MAUSTON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MAUSTON AROUND 530 PM CDT.
NECEDAH AROUND 535 PM CDT.
DELLWOOD AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
LEMONWEIR...CAMP DOUGLAS...KELLY...HUSTLER AND JOHNSON HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4380 9030 4400 9031 4401 9000 4399 8996
4395 8995 4392 8995 4391 8998 4387 8996
4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2223Z 262DEG 39KT 4397 9020
HAIL...0.75IN
WIND...60MPH
$$
SHEA927
WWUS53 KARX 132230
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT MON JUL 13 2015
WIC057-132245-
/O.CON.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
JUNEAU WI-
530 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL JUNEAU COUNTY...
AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NECEDAH...OR
11 MILES NORTH OF MAUSTON...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...LARGE BRANCHES COULD BREAK.
THIS SEVERE STORM WILL BE NEAR...
DELLWOOD AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KELLY...
CASTLE ROCK DAM...I 90 94 EXIT 61...KENS MARINA AND CAMPGROUND AND
BUCKHORN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
OVERALL THIS STORM HAS BEEN WEAKENING.
&&
LAT...LON 4387 9014 4400 9031 4401 9000 4399 8996
4395 8995 4392 8995 4391 8998 4387 8996
4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2229Z 271DEG 46KT 4397 9009
HAIL...0.75IN
WIND...60MPH
$$
SHEA331
WWUS53 KARX 132234
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CDT MON JUL 13 2015
WIC057-132244-
/O.CAN.KARX.SV.W.0031.000000T0000Z-150713T2245Z/
JUNEAU WI-
534 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JUNEAU COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4387 9014 4400 9031 4401 9000 4399 8996
4395 8995 4392 8995 4391 8998 4387 8996
4384 8992 4382 8991 4377 8986
TIME...MOT...LOC 2233Z 272DEG 48KT 4397 8999
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:44 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 13, 3:44 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 344 PM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000- 4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY MARCHES SOUTHWEST ACROSS THE FORECAST AREA. A FEW SHOWERS AND STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH COOLER TEMPERATURES IN ITS WAKE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO 100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST INTO SUNDAY. ALSO...THERE WILL BE PERIOD CHANCES FOR SHOWERS AND STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM CDT MON JUL 13 2015 MAIN CONCERN THROUGH TAF PERIOD ARE SHOWER/THUNDERSTORM CHANCES THIS AFTERNOON INTO TONIGHT. LATEST 17Z SURFACE ANALYSIS SHOWS WEAK FRONT EXTENDED FROM CENTRAL WISCONSIN INTO WESTERN MINNESOTA. LATEST 12Z UPPER AIR SOUNDINGS INDICATE STRONG INVERSION ACROSS SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. THE 13.12Z NAM/13.15Z RAP BUFKIT SOUNDINGS SUGGEST INVERSION WILL REMAIN OVER THE RST/LSE TAF SITES THIS AFTERNOON INTO TONIGHT. WITH THE 13.12Z NAM/13.15Z INDICATING MOISTURE CONVERGENCE MAINLY NORTHEAST AND SOUTHEAST OF THE TAF SITES...NOT EXPECTING SHOWERS OR THUNDERSTORMS AT THE TAF SITES. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF SCATTERED SHOWERS OR THUNDERSTORMS ACROSS THE AREA...GIVEN THE AMOUNT OF HEATING DURING THE AFTERNOON AND EARLY EVENING HOURS. AT THIS TIME...WILL KEEP MENTION OF SHOWERS AND THUNDERSTORM OUT OF THE TAFS THROUGH THE PERIOD. VFR CONDITIONS SHOULD PREVAIL THROUGH PERIOD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...DTJ
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 257 PM CDT MON JUL 13 2015 IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-141200- HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO- TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM. SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-018-WIZ017-141200- MITCHELL-FLOYD-TAYLOR- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Local storm report, Jul 13, 4:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL SPARTA 43.94N 90.81W
07/13/2015 M0.88 INCH MONROE WI LAW ENFORCEMENT
&&
DBLocal storm report, Jul 13, 4:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
443 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 4 N LA CROSSE 43.87N 91.25W
07/13/2015 M46.00 MPH LA CROSSE WI ASOS
&&
AJLocal storm report, Jul 13, 4:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 3 NW NEWRY 43.74N 90.86W
07/13/2015 E1.25 INCH MONROE WI PUBLIC
&&
AJSpecial weather statement, Jul 13, 4:55 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT MON JUL 13 2015
WIZ017-029-132300-
TAYLOR-CLARK-
455 PM CDT MON JUL 13 2015
...THUNDERSTORMS WILL AFFECT TAYLOR AND CLARK COUNTIES...
THUNDERSTORMS CONTINUED TO GROW ACROSS NORTHWEST WISCONSIN LATE THIS
AFTERNOON...IN AND AROUND THE EAU CLAIRE AREA. THESE STORMS WILL
CROSS INTO CENTRAL OVER THE NEXT FEW HOURS AND COULD GROW IN SIZE
AND INTENSITY.
HAIL AND GUSTY WINDS WOULD BE THE MAIN THREATS. BE ALERT FOR
POSSIBLE WARNINGS.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4442 9032 4442 9080 4451 9080 4451 9092
4538 9092 4538 9004
TIME...MOT...LOC 2154Z 292DEG 29KT 4495 9135
SHEALocal storm report, Jul 13, 5:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 SW SPARTA 43.93N 90.82W
07/13/2015 E0.25 INCH MONROE WI TRAINED SPOTTER
&&
RANDYBLocal storm report, Jul 13, 5:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 5 W CASHTON 43.74N 90.88W
07/13/2015 E0.75 INCH MONROE WI PUBLIC
A LOT OF DIME SIZE HAIL
&&
AJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:33 PM CDT | Special Weather Statement | ARX | Buffalo, Taylor, Trempealeau | 117 min |
| Jul 13, 12:47 AM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 58 min |
| Jul 13, 1:10 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 65 min |
| Jul 13, 1:42 AM CDT | Special Weather Statement | ARX | La Crosse | 63 min |
| Jul 13, 1:50 AM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 55 min |
| Jul 13, 2:11 AM CDT | Special Weather Statement | ARX | Crawford, Richland, Vernon | 94 min |
| Jul 13, 2:24 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 66 min |
| Jul 13, 2:39 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 51 min |
| Jul 13, 3:03 AM CDT | Special Weather Statement | ARX | Grant | 117 min |
| Jul 13, 2:49 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 26 min |
| Jul 13, 3:14 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 61 min |
| Jul 13, 4:08 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 52 min |
| Jul 13, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 66 min |
| Jul 13, 4:55 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 65 min |
| Jul 13, 5:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland, Vernon | 77 min |
| Jul 13, 5:37 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 53 min |
| Jul 13, 5:40 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 50 min |
| Jul 13, 6:23 PM CDT | Special Weather Statement | ARX | Buffalo, Jackson, Trempealeau | 52 min |
| Jul 13, 6:32 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.